| Model Number |
470500-13 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the insufflation tube broke when it was attached.The procedure was completed as planned with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The seal was found to have a broken port at the lower housing.Further inspection found no abnormally sharp or damaged components that could have contributed to the port breaking.The broken piece was returned with the accessory.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.The probable root cause is attributed to use conditions.